# SDR ASAA2012091092861

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 21,070 hours, 6,781 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10591
- Condition: Unknown
- Location: Wx Radar Sys
- Part time: 40,237 hours, 15,673 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS & WXR FAIL.  UNABLE TO DUPLICATE.  ACCOMPLISHED FAULT ISOLATION IAW TASK 34-43-00-810-815.  WEATHER RADAR OP TESTED GOOD IAW TASK 34-43-00-710-802-001.
